MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-41-3020
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-010-01-0230 - logic femoral ps cem left sz 3; (b)(6), 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm; (b)(6), 200-02-32 - three peg patella 32mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-00055.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported via legal documentation approximately 134 months after a left total knee replacement surgery, the patient underwent a left knee revision surgery to address pain, swelling and instability.A revision operative report was provided.It was noted that a preop workup was done and negative for infection.Post operative diagnosis noted aseptic loosening left total knee replacement, instability, and osteolysis.Intraoperatively, it was noted the patella was found to be well fixed.The surgeon observed evidence of yellow staining, pitting and scratching type poly wear.The femoral was found to be significantly loose with evidence of debonding of the implant-cement interface with no attached bone or cement on the back side of the femoral implant and revealed bone loss.The tibial component was found to be loose with no additional bone loss.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 3F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21420215
Report Number1038671-2025-01110
Device Sequence Number7591619
Product Code JWH
UDI-Device Identifier10885862003164
UDI-Public10885862003164
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2014
Device Catalogue Number02-012-41-3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale